# SDR AALA202310252021

- Difficulty date: May 20, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 63,642 hours, 26,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM WAS PREVIOUSLY SUBMITTED UNDER FAA OPERATOR CONTROL NUMBER AALA202305223900: AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX FORWARD SPAR UPPER SHEAR FITTING LOCATED AT BS 540 AND LBL 15.04. REPLACED SHEAR FITTING PER AARD 57-14-00-1 REPAIR 1.
